# SDR SWAA2022012884585

- Difficulty date: June 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SLIDER SEAL CRACKED / REMOVED CORNER PLATES AND TIE BAR FROM CRACKED SLIDER SEAL PLATE AT R/H HORIZ STAB UPPER SEAL IAW MM 53-31-31-000-801 DRILLED NEW SEAL PLATE IAW MM 53-31-31-400-801 INSTALLED CORNER PLATES AND TIE BAR TO NEW SEAL
